# SDR SWAA2019061833831

- Difficulty date: May 7, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT LEADING EDGE NOSE SKIN AT ACTUATOR RIBS CRACKED AROUND THE FASTENER.   / REPAIRED #1 SLAT NOSE SKIN IAW SRM.
